# SDR DALA2023052604197

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 WEAR ON BULKHEAD STA 201.02 OF THE LH PYLON IN REF. NRC # 00354. CORRECTIVE ACTION: SUMMARY OF NRC 00746: WEAR ON BULKHEAD STA 201.02 OF THE LH PYLON WAS REPAIRED PER ER/A 607985-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2781481)
